Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Operator ranges and quasicomplemented subspaces of Banach spaces

Tom 246 / 2019

V. P. Fonf, S. Lajara, S. Troyanski, C. Zanco Studia Mathematica 246 (2019), 203-216 MSC: Primary 47A05, 46B25; Secondary 46C07. DOI: 10.4064/sm180110-31-1 Opublikowany online: 7 September 2018

Streszczenie

Given a bounded linear operator $T$ from a separable infinite-dimensional Banach space $E$ into a Banach space $Y$, an operator range $R$ in $E$ and a closed subspace $L\subset E$ such that $L\cap R=\{0\}$ and $\mathop {\rm codim}\nolimits (L+R)=\infty $, we provide a condition to ensure the existence of an infinite-dimensional closed subspace $L_1\subset E$, containing $L$ as an infinite-codimensional subspace, such that $L_1\cap R= \{0\}$ and $\mathop {\rm cl}\nolimits T(L_1) = \mathop {\rm cl}\nolimits T(E)$. This condition enables us to build closed subspaces of $E$ with a special behaviour with respect to an operator range in $E$. In particular, we show that if $R$ is an operator range in a Hilbert space, then for every closed subspace $H_0$ in $H$ satisfying $H_0\cap R = \{0\}$ and $\mathop {\rm codim}\nolimits (H_0+R)=\infty $ there exists an orthogonal decomposition $H=V\oplus _{\perp } W$ such that $V$ contains $H_0$ as an infinite-codimensional subspace and ${V \cap R = W \cap R =\{0\}}$. We also obtain generalizations of some classical results on quasicomplemented subspaces of Banach spaces.

Autorzy

  • V. P. FonfDepartment of Mathematics
    Ben-Gurion University of the Negev
    84105 Beer-Sheva, Israel
    e-mail
  • S. LajaraDepartamento de Matemáticas
    Universidad de Castilla-La Mancha
    Escuela de Ingenieros Industriales
    02071 Albacete, Spain
    e-mail
  • S. TroyanskiDepartamento de Matemáticas
    Universidad de Murcia
    Campus de Espinardo
    30100 Murcia, Spain
    and
    Institute of Mathematics and Informatics
    Bulgarian Academy of Sciences
    bl. 8, Acad. G. Bonchev str.
    1113 Sofia, Bulgaria
    e-mail
    e-mail
  • C. ZancoDipartimento di Matematica
    Università degli Studi di Milano
    Via C. Saldini 50
    20133 Milano (MI), Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek